Key-title  

Journal of Soviet mathematics

Identifiers
Resource information

Title proper: Journal of Soviet mathematics.

Country: United States

Medium: Print



Record information

Last modification date: 07/02/2021

Type of record: Confirmed

ISSN Center responsible of the record: ISSN National Centre for the USA

Links

URL: www.springerlin ... http://www.springerlink.com/content/1072-3374

SUDOC: www.sudoc.fr/03 ... http://www.sudoc.fr/036638889

Wikidata: www.wikidata.or ... http://www.wikidata.org/entity/Q96329416

FATCAT: fatcat.wiki/con ... https://fatcat.wiki/container/42e3qbflxbgprlflw2djatarqe

URL: www.springerlin ... http://www.springerlink.com/content/1072-3374

SUDOC: www.sudoc.fr/03 ... http://www.sudoc.fr/036638889

Wikidata: www.wikidata.or ... http://www.wikidata.org/entity/Q96329416

FATCAT: fatcat.wiki/con ... https://fatcat.wiki/container/42e3qbflxbgprlflw2djatarqe

Google: www.google.com/ ... https://www.google.com/search?q=ISSN+"0090-4104"

Bing: www.bing.com/se ... https://www.bing.com/search?q=ISSN+%220090-4104%22

Yahoo: search.yahoo.co ... https://search.yahoo.com/search?p=ISSN%20%220090-4104%22

CROSSREF: search.crossref ... https://search.crossref.org/?q=+0090-4104

.........